# SDR CALA0500193

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 22,168 hours, 7,804 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Bracket
- Part number: 149A721410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT BRACKET FOR BELLY PANEL RT SIDE OF A/C EXHAUST DUCT CORRODED AT STA 649.96.  REPAIRED IAW ECRA 5336-01002 AND SRM 53-40-01.
